# SDR YENA20090914113

- Difficulty date: September 14, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 8,701 hours, 5,144 cycles
- System (JASC): 3120 · Independent Instruments
- Part: Processor
- Part number: PBS4001S5
- Part serial: 411002625
- Condition: Odor
- Location: Hud
- Part time: 8,701 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 75 SYR-JFK - F1 NOTED A STRONG BURNING BATTERY ODOR SOON AFTER T/O.  TURNED OFF THE (PRA) ODOR WENT AWAY.  OPERATED (PRA) SYSTEM FOR 1 HOUR COULD NOT DUPLICATE ANY BURNING BATTERY ODOR.  REMOVED AND REPLACED UNIT DATA PROCESSING BOX AS A PRECAUTIONARY TROUBLESHOOTING MEASURE IAW AMM 46-41-01.  OPS CHECK SYSTEM, SYSTEM CHECK NORMAL VOLUME OK.
